# SDR UALA2013071705006

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 62,644 hours, 23,740 cycles
- Engine: Iae V2527A5
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY LOUD SQUEALING NOISE IN BACK OF ACFT.  SEEMS LOUDEST IN-BETWEEN DOORS.  PRESSURIZED ACFT AND NO FAULTS FOUND.  INSPECTED L2 AND R2 DOORS AND VHF ANTENNA AND NO DEFECTS NOTED.
